MathSciNet Relay Station
MathSciNet bibliographic data
MR982369 65D32
Lyness, J. N.; Sloan, I. H. Some properties of rank-$2$ lattice rules. Math. Comp. 53 (1989), no. 188, 627–637.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement